Discussions By Condition: I cannot get a diagnosis.

nervousness help

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: spongeboblala
  • February 28, 2008
  • 04:28 PM

hello. i have had a disturbing childhood, eventually ended up raving and taking plenty of stimulants for 5 years. the result is i am a nervous paranoid feeling ill kinda person. i had a problem which i only ate a bowl of rice a day and a few bits and bobs and took drugs and then lost the weight and was very skinny but didnt feel ill at all i felt fine in fact pretty much i was so wasted on drugs sometimes i didnt notice. now if i miss breakfast i get dizzy and ill and can't concentrate. i know thats wot kind of normally happens but its only an hour into the morning i feel this. so every morning i ALWAYS have breakfast. i cannot cope without food. now i can't ven have anything with caffiene (not even tea) because it makes me feel out of body and ill and weird and uncomfortable in my skin. and vbery very hyper. i have started at slimming world because i am a size 16 and had put the weight on gradually as the years go by but i've started feeling ill and brain dead but am following the diet properly and my team leader has informed me that it is backed up by the NHS and everything. wot made me come here was id cried because she said you're eating healthily and eating all the time and in the 4 years she has worked as a consultant has never heard anyone say that they feel dizzy or ill on the diet. and its a very successful healthy diet in which it's very varied. but anyway. i feel ill andn i want to lose weight and im fed up of sleeping badly and feeling dizzy. also i might add that i was born out of a neurotic mother and father. and also my uncle was fine until he went in the navy and then became schizophrenic. anyway so im ill and need help. i also suffer from panic attacks and recently i hvae been walking in the outside and sometimes i get such bad paranoia that i think the wind is gonna sweep me off my feet and wisk me into the sky and then i get tihght chest cos im scared he sky is going to grab me up. its horrible.

Reply Flag this Discussion

2 Replies:

  • A lot of people take drugs to "self-medicate," that is, to feel better because they have trouble coping. I would talk to a doctor about your problem as honestly as you have here. There are medicnes out there that can help you deal with this better than you are doing on your owm.
    aquila 1,263 Replies
    • February 29, 2008
    • 01:14 PM
    • 0
    Flag this Response
  • Really Blaze? You think street drugs are equal to, or better than, what a doctor might prescribe? I wonder. Do you want to take responsibility for this person if s/he overdoses on a street drug since there isn't a proper way to know just how much of a substance is in an illegal drug, if this person take a street drug that is tainted with a toxic chemical, or if s/he has an allergic reaction to an uncontrolled substance? FYI, I've written extensively, and very negatively, about the pharmaceutical industry's grip on medicine, but this is not the time or the place to air political viewpoints. Here on the forum, people are looking for practical advice. Sponge, get help for yourself. It sounds to me like this problem runs in your family. There are several genetic conditions that can run in families that cause your symptoms, for example deletion of chromosome 21q. Yes, there are some very good prescription meds that can help you. They are safer than what you'll get on the street. There is a study going on that may help you, but it is in the United States: http://gauss.nimh.nih.gov/sibstudy/
    aquila 1,263 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?